Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from crampy stomach pain with gas.

About a month ago I started to work out for about 40-45 minutes (I have been increasing time lately). For the past week I have had stomach cramps starting at around 6 at night and not ending until I wake up the next morning. The pain varies from "hunger cramps" to cramps that create gas. I try eating but the cramps still do not go away. My period is also 8 days late. What is wrong and what can I do? Is it because of my working out? Please help!
Asked On : Sun, 1 Nov 2009
Answers:  1 Views:  2212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
The most common cause for Cramps is dehydration at cellular level. Dehydration would be the loss of water and the nutrients and minerals. Take at least 4-5 liters of water during the day, add minerals to the water you consume, simple table salt will help, just a pinch of it to 1 liter of water. If your problem still persists then we would suggest that you see the Surgeon in this regard. Though there are other reasons for the cramps that you have, the one we typically see is dehydration.
Answered: Sat, 7 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor